# SDR AALA201904019029

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 60,889 hours, 22,722 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Hinge Arm
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR #4 HINGE ARM CRACKED. REPLACED HINGE ARM PER SRM 51-72-11.
